# SDR HNAA0600209

- Difficulty date: December 25, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,765 hours, 51,972 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN DURING FLIGHT.  GROUND RAN AIRCRAFT WITH BLEEDS ON INSPECTED APU AREA FOR LEAKS OF ANY KIND, NONE FOUND.  INSPECTED ALL INTERIOR LIGHTS FOR CONDITION AND PROPER OPERATION NO DEFECTS FOUND AT THIS TIME.  NOTE:  HEAT EXCHANGER WAS CHANGED AT RON THE PREVIOUS NIGHT, THIS WAS FIRST FLIGHT OF THE DAY.  SUSPECT SMALL AMOUNT OF CLEANING FLUID WAS CAUSE OF SMOKE.
